Skip to main content

Localization and Ordering Phenomena in Statistical Physics, Probability Theory and Combinatorics

Publications

Quantitative homogenization of the parabolic and elliptic Green's functions on percolation clusters

Author(s): Paul Dario, Chenlin Gu
Published in: 2019

Power-law decay of weights and recurrence of the two-dimensional VRJP

Author(s): Gady Kozma, Ron Peled
Published in: 2019

On the site percolation threshold of circle packings and planar graphs

Author(s): Ron Peled
Published in: 2020

On the transition between the disordered and antiferroelectric phases of the 6-vertex model

Author(s): Alexander Glazman, Ron Peled
Published in: 2019

Macroscopic loops in the loop~O(n) model via the XOR trick

Author(s): Nicholas Crawford, Alexander Glazman, Matan Harel, Ron Peled
Published in: 2020

Logarithmic variance for the height function of square-ice

Author(s): Hugo Duminil-Copin, Matan Harel, Benoit Laslier, Aran Raoufi, Gourab Ray
Published in: 2019

Massless Phases for the Villain model in d≥3

Author(s): Paul Dario, Wei Wu
Published in: 2020

Three lectures on random proper colorings of Zd

Author(s): Ron Peled, Yinon Spinka
Published in: 2020

Concentration inequalities for log-concave distributions with applications to random surface fluctuations

Author(s): Alexander Magazinov, Ron Peled
Published in: 2020

Upper tails via high moments and entropic stability

Author(s): Matan Harel, Frank Mousset, Wojciech Samotij
Published in: 2019

Mixing properties of colorings of the Z^d lattice

Author(s): Noga Alon, Raimundo Briceño, Nishant Chandgotia, Alexander Magazinov, Yinon Spinka
Published in: 2019

Longest increasing path within the critical strip

Author(s): Partha Dey, Mathew Joseph, Ron Peled
Published in: 2018

On a conjecture by Eckhoff and Dolnikov concerning line transversals to Euclidean disks

Author(s): Magazinov, Alexander
Published in: Issue 1, 2017

Self-avoiding walk on $\mathbb{Z}^2$ with Yang-Baxter weights: universality of critical fugacity and 2-point function

Author(s): Glazman, Alexander; Manolescu, Ioan
Published in: Issue 2, 2017

A note on recurrence of the Vertex reinforced jump process and fractional moments localization

Author(s): Collevecchio, Andrea; Zeng, Xiaolin
Published in: Issue 1, 2018

Rigidity of proper colorings of Z^d

Author(s): Ron Peled, Yinon Spinka
Published in: 2018

"The Fr\""ohlich-Spencer Proof of the Berezinskii-Kosterlitz-Thouless Transition"

Author(s): Kharash, Vital; Peled, Ron
Published in: Issue 1, 2017

A SMB approach for pressure representation in amenable virtually orderable groups

Author(s): Briceño, Raimundo
Published in: Issue 1, 2018

A condition for long-range order in discrete spin systems with application to the antiferromagnetic Potts model

Author(s): Peled, Ron; Spinka, Yinon
Published in: Issue 1, 2017

Finitary codings for the random-cluster model and other infinite-range monotone models

Author(s): Matan Harel, Yinon Spinka
Published in: 2018

Macroscopic loops in the loop O(n) model at Nienhuis' critical point

Author(s): Hugo Duminil-Copin, Alexander Glazman, Ron Peled, Yinon Spinka
Published in: 2017

Rarity of extremal edges in random surfaces and other theoretical applications of cluster algorithms

Author(s): Cohen-Alloro, Omri; Peled, Ron
Published in: Issue 1, 2017

Delocalization of uniform graph homomorphisms from Z^2 to Z

Author(s): Nishant Chandgotia, Ron Peled, Scott Sheffield, Martin Tassy
Published in: 2018

Uniform Lipschitz functions on the triangular lattice have logarithmic variations

Author(s): Alexander Glazman, Ioan Manolescu
Published in: 2018

Exponential decay in the loop O(n) model: n>1, x<1/sqrt(3) + epsilon(n)

Author(s): Alexander Glazman, Ioan Manolescu
Published in: 2018

Long range actions, connectedness, and dismantlability in relational structures

Author(s): Raimundo Briceño, Andrei Bulatov, Victor Dalmau, Benoit Larose
Published in: 2019

Borel subsystems and ergodic universality for compact Z^d-systems via specification and beyond

Author(s): Nishant Chandgotia, Tom Meyerovitch
Published in: 2019

Exponential Decay of Correlations in the 2D Random Field Ising Model

Author(s): Michael Aizenman, Matan Harel, Ron Peled
Published in: Journal of Statistical Physics, Issue 180/1-6, 2020, Page(s) 304-331, ISSN 0022-4715
DOI: 10.1007/s10955-019-02401-5

On the Wegner Orbital Model

Author(s): Ron Peled, Jeffrey Schenker, Mira Shamis, Sasha Sodin
Published in: International Mathematics Research Notices, 2017, ISSN 1073-7928
DOI: 10.1093/imrn/rnx145

Mixing properties for hom-shifts and the distance between walks on associated graphs

Author(s): Nishant Chandgotia, Brian Marcus
Published in: Pacific Journal of Mathematics, Issue 294/1, 2018, Page(s) 41-69, ISSN 0030-8730
DOI: 10.2140/pjm.2018.294.41

Strong Spatial Mixing in Homomorphism Spaces

Author(s): Raimundo Bricen͂o, Ronnie Pavlov
Published in: SIAM Journal on Discrete Mathematics, Issue 31/3, 2017, Page(s) 2110-2137, ISSN 0895-4801
DOI: 10.1137/16m1066178

A random Schrödinger operator associated with the Vertex Reinforced Jump Process on infinite graphs

Author(s): Christophe Sabot, Xiaolin Zeng
Published in: Journal of the American Mathematical Society, 2018, Page(s) 1, ISSN 0894-0347
DOI: 10.1090/jams/906

Factoring onto $\mathbb {Z}^d$ subshifts with the finite extension property

Author(s): Raimundo Briceño, Kevin McGoff, Ronnie Pavlov
Published in: Proceedings of the American Mathematical Society, 2018, Page(s) 1, ISSN 0002-9939
DOI: 10.1090/proc/14267

The Growth Constant of Odd Cutsets in High Dimensions

Author(s): OHAD NOY FELDHEIM, YINON SPINKA
Published in: Combinatorics, Probability and Computing, Issue 27/02, 2018, Page(s) 208-227, ISSN 0963-5483
DOI: 10.1017/s0963548317000438

Kirszbraun-type theorems for graphs

Author(s): Nishant Chandgotia, Igor Pak, Martin Tassy
Published in: Journal of Combinatorial Theory, Series B, Issue 137, 2019, Page(s) 10-24, ISSN 0095-8956
DOI: 10.1016/j.jctb.2018.11.007

Rational ergodicity of step function skew products

Author(s): Jon Aaronson, Michael Bromberg, Nishant Chandgotia
Published in: Journal of Modern Dynamics, Issue 13/1, 2018, Page(s) 1-42, ISSN 1930-532X
DOI: 10.3934/jmd.2018012

Limit Distributions for Euclidean Random Permutations

Author(s): Dor Elboim, Ron Peled
Published in: Communications in Mathematical Physics, Issue 369/2, 2019, Page(s) 457-522, ISSN 0010-3616
DOI: 10.1007/s00220-019-03421-8

On locally repeated values of arithmetic functions over Fq[T]

Author(s): Zeév Rudnick, Ron Peled
Published in: The Quarterly Journal of Mathematics, Issue 70/2, 2018, Page(s) 451-472, ISSN 0033-5606
DOI: 10.1093/qmath/hay053

A Power-Law Upper Bound on the Correlations in the 2D Random Field Ising Model

Author(s): Michael Aizenman, Ron Peled
Published in: Communications in Mathematical Physics, Issue 372/3, 2019, Page(s) 865-892, ISSN 0010-3616
DOI: 10.1007/s00220-019-03450-3

Finitary coding for the sub-critical Ising model with finite expected coding volume

Author(s): Yinon Spinka
Published in: Electronic Journal of Probability, Issue 25/0, 2020, ISSN 1083-6489
DOI: 10.1214/20-ejp420

On Percolation of Two-Dimensional Hard Disks

Author(s): Alexander Magazinov
Published in: Communications in Mathematical Physics, 2018, ISSN 0010-3616
DOI: 10.1007/s00220-018-3193-x

Finitary codings for spatial mixing Markov random fields

Author(s): Yinon Spinka
Published in: Annals of Probability, Issue 48/3, 2020, Page(s) 1557-1591, ISSN 0091-1798
DOI: 10.1214/19-aop1405

Hitting times of interacting drifted Brownian motions and the vertex reinforced jump process

Author(s): Christophe Sabot, Xiaolin Zeng
Published in: Annals of Probability, Issue 48/3, 2020, Page(s) 1057-1085, ISSN 0091-1798
DOI: 10.1214/19-aop1381

A proof of a conjecture by Haviv, Lyubashevsky and Regev on the second moment of a lattice Voronoi cell

Author(s): Alexander Magazinov
Published in: Advances in Geometry, Issue 20/1, 2020, Page(s) 117-120, ISSN 1615-715X
DOI: 10.1515/advgeom-2018-0018

Lectures on the Spin and Loop O(n) Models

Author(s): Ron Peled, Yinon Spinka
Published in: Sojourns in Probability Theory and Statistical Physics - I - Spin Glasses and Statistical Mechanics, A Festschrift for Charles M. Newman, Issue 298, 2019, Page(s) 246-320
DOI: 10.1007/978-981-15-0294-1_10